# SDR N6WA2022020902

- Difficulty date: February 7, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N539GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10230
- Aircraft time: 39,117 hours, 27,589 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Bolt
- Part number: NAS630624D
- Condition: Corroded
- Location: Lh Ob Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B FLAP, CENTER HINGE ARM, ALL ATTACH HDW IS DAMAGED AND CORRODED,R&R CENTER HINGE ARM, L/H O/B FLAP HARDWARE IAW CRJ 700 AMM 57-53-27
